# SDR CA060619005

- Difficulty date: June 6, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: B030212604
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, "NR 2 HYD LOW PRESS" CAUTION MESSAGE WAS DISPLAYED.  THE AIRCRAFT RETURNED TO THE ORIGINATING AIRPORT AND PERFORMED AN EMERGENCY LANDING.  MAINTENANCE FOUND THE FORWARD NR 2 BRAKE ACCUMULATOR CONNECTING HYDRAULIC LINE'S NUT LOOSE (CRJ700/900 IPC 29-17-06, FIG.23-AA1, ITEM NR 90).  THE NUT WAS RE-TORQUED AS PER STANDARD PRACTICES AND NR 2 ENGINE DRIVEN PUMP (P/N 66190-3, S/N K0651) WAS REPLACED AS A PRECAUTION.  NR 2 HYDRAULIC SYSTEM WAS SERVICED AND AIRCRAFT RETURNED TO SERVICE.  NO MAINTENANCE HAS BEEN PREVIOUSLY PERFORMED ON THE HYDRAULIC LINE, NEITHER ON NR 2 BRAKE ACCUMULATOR.  AIRFRAME HOURS WERE: 2625:04 AND CYCLES WERE: 1280.
